# SDR I5PA2023060968801

- Difficulty date: June 9, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 101,851 hours, 26,173 cycles
- Engine: Pwa PW2037
- Engine time: 82,448 hours, 27,820 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296265
- Part serial: 1376
- Condition: Inoperative
- Location: L Eng
- Stage of operation: IN
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT NO: N/A (MX). ESI - L ENG FAN AIR TEMP SENSOR FAULTY. R/R L ENG FAN AIR TEMP SENSOR PER AMM 36-11-00.
